Jump to content
CrazyBoards.org

squirmy

Member
  • Content Count

    416
  • Joined

  • Last visited

About squirmy

  • Rank
    squirmy

Contact Methods

  • MSN
    gwejr1@msn.com

Profile Information

  • Gender
    male
  • Location
    north carolina
  • Interests
    chess, golf,

Recent Profile Visitors

2,243 profile views
  1. I have wondered this before, I started LSD at the age of fourteen and I can honestly say that I have not tripped on acid since I was eighteen or so but I was a marijuana smoker up until the drug test I take every time I go to my pain clinic to get my morphine and percocet for a major leg injury two years ago, anyway I'm a serious chess player and have won a tournament or two not bragging but only following your lead, I was diagnosed with schizoaffective bipolar type when I was in my mid thirty's and follow a strict medication regime including antipsychotic medication and I can seriously tell you that my chess game has suffered tremendously since I have been on antipsychotics and each year it gets worse but I am happier and more grounded with medication I'm not gleaming happiness but happier than having psychotic episodes and I am really torn because of this conundrum I give up a lot of intellect to stop my symptoms, but there is one thing you could try is therapy and cognitive behavior therapy, first and low dose AAP's but you do pay with intellect in taking these medications....
  2. to make a long story short my GP ran a testosterone and prolactin blood test on me and the findings made him request that I see a endocrinologist well these findings from the test alarmed him also he ran another test to confirm and my T level had dropped even further and my prolactin level had risen which he thought immediately for me to have an MRI on my pituitary gland which is at the base of the brain and is considered the master gland of the body and that imaging result was that I have a normally benign tumor on that gland, well at that time I was bat shit crazy because I had stopped all medication and he was completely aware that I had been on AAP's for ten years or so my drug is respiridone and he there was a good possibility that my drug had caused this brain tumor and since I had successfully stopped them at that time he put me on a dopamine agonist called cabergoline which tells your body to stop making prolactin and to start making testosterone to get to a proper balance for a male he also put me on testosterone replacement injections to help with more immediate problems such as osteoporosis well it turns out that I didn't make to far unmedicated so I went to my PDOC and told what I had found out tumor wise and the new drug I was on to stop hyperprolactoma the cabergoline well there were black box interactions with every AAP and that left me in a hell of a bind but I chose sanity over prolactin and went back on my meds and stopped the cabergoline and there was communication between my PDOC and my ENDOCRINOLOGIST well to rap this up my EDOC called the other day to tell me there was another drug I could go on to stop the hyperprolactinoma from the tumor and for me to not stop my T SHOTS called bromocrtiptine it will shrink the tumor and lower the prolactin level and raise my T level I'm so happy thanks for reading this..... it was a long story sorry I from the south.
  3. yea its been awhile good to be back been ok except for breaking my hip tearing the meniscus out of my left knee and four surgeries later I mowed the grass today and have stable until I decided to quit all my meds started with effexor next was respiridone then went lamictal next aderal and finally xanex went two months it was horrible crying spells electric zaps blurred vision, nausea and then after the withdrawal symptoms came my schizoaffective symptoms and then my bipolar symptoms I was in the delusion that I was normal from where i was stable so long anyway its good to be back..........thanks
  4. i switched to adderal a long time ago its more effective you build a tolerance to it fast so you have to back off a little every once in a while and then go back to normal dose
  5. I TAKE MY AAP' AT BED TIME IT REALLY HELPS ME TO ALLEVIATE THE GROGGY FEELING AND THE AAP STILL DO THEIR JOB DURING THE DAY HOPE YOU FEEL BETTER
  6. I HAVE BEEN TRYING TO KICK EFFEXOR FOR YEARS AND FINALLY DID IT SWITCHED TO LEXAPRO I'M HAPPY IT WAS ONE OF THE ROUGHEST THINGS I HAVE EVER DONE,I WAS ABSOLUTELY SO SICK THAT I THOUGHT I WAS GOING TO DIE BUT I MADE IT. HAS ANYONE HAD PROBLEMS IN THIS AREA WITH ANY OTHER DRUGS ITS DEFINITELY CONSUMER BEWARE THESE DRUGS THEY HAND TO US WITHOUT TELLING US THE DOWNSIDE ITS AMAZING TO ME BUYER BEWARE
  7. Sorry I am always a little scattered after therapy what I was asking is simply this what long term value does therapy have when your schizophrenic if you have a relapse how is therapy going to help
  8. I went to therapy today and while I was sitting there spilling my guts and realizing that all this honesty wasn't free it will cost a day or two of feeling bad. When I made it back home I got thinking what I quit my meds would therapy help then or is helping more than I think and I would react less volatile and I'll recover faster, not that I want to find out anyway just a thought?????
  9. I take Adderall for negative symptoms and I have had only positive results I can say honestly that Adderall has changed life for the better the only problem I have with Adderall is tolerance builds the more you take it and thus you need more to help you with your symptoms if I were you I would at least try to see how your system handles it ,,,good luck
  10. Not since I switched to risperidone, but all other aap's and ap's yes I had a bad problem in all aspects of sex well not all aspects, you know what I mean.
  11. Sometimes my worst fear is when I'm not symptomatic I get ready for the next round of symptoms to arrive and they do, I only rate my symptoms by the last time because I cant remember the time before the last time so its always this time is not as bad as the last or worse than the last time I lose it.
  12. I was wondering because I sometimes wonder if I feel correctly if I sympathize correctly or may its all the meds I'm on idk
×
×
  • Create New...